Doctor insights on:
I Was On A Sertaline Anti Depressant And Now Have Wait Problems And Other Health Issues
Im 22 and started Zoloft (sertraline) but im also on lorepam I suffer greatly from anxiety but have no depression problems and now I have a low libido will it stay with me for long?
Should i get a medical marijuana card? I have trouble sleeping because of anxiety problems and i also have chronic headaches that happen between 2-5 times a day. I've tried to just take Advil and other symptom specific drugs. Im still a minor and was wond
I have been taking two lortab 7.5 a day for about 9 months. Will this hurt my liver or cause any other health issues?
I will try to ask it as simple as possible. Have had anxiety issues since I was a sophomore in highschool, I am now 21. I am aware that anxiety comes with certain physical manifestations. I have been on buspirone for about 3-4 years. I have recently becom
Psychotherapy: Have you considered psychotherapy for what bothers you? Psychotherapy is an interpersonal experience between yourself and your therapist; it is a partnership. The therapist listens to whatever it is that is on your mind, and with empathic, thoughtful questioning over time assists you in being able to experience yourself and the external environment differently than prior to coming to therapy. ...Read more
I am currently on 50mg pristiq and stilnox. it seems like i have gained weight. I do have anxiety / depression and bulimic. and also a chain smoker and have sleeping issues.
will any other medication would work better for me? I do afraid of gaining weight
Need medical eval: Yes, Pristiq (desvenlafaxine) can cause weight gain but so can bulimia, depression, thyroid disorder, abnormal blood sugar etc. Get checked by your pcp to rule out medical factors for weight gain. Talk to prescribing doctor about weight gain on Pristiq (desvenlafaxine) and review alternate meds. Would add therapy to help you work on eating disorder, depression and chain smoking. I hope this helps and you feel better soon. ...Read more
I need to switch medications
I was recently diagnosed with major depressive, severe anxiety and PTSD early this year in January.
My symptom to be just as bad, I take a handful of medications 3-4 times a day, I need a more effective alternative(s).
I have been taking 225mg of venlafaxine and 50mg of trazodone for a few months now. The doctor has added 150mg of bupropion a week ago. My friends say that i'm extremely moody and irritable and thinking more negatively.Could the new medicines cause this?
Yes: It's very important to communicate any changes like this to your physician, which i hope is a psychiatrist since you're on multiple psychopharmacological agents. Did the moodiness & irritablity develop after the wellbutrin (bupropion) was added? Are you sleeping? Do you, yourself notice a change? The wellbutrin (bupropion) could be very activating for you. Please see your doctor and see what s/he recommends. ...Read moreSee 3 more doctor answers
I sometimes have debilatating fatigue following a panic or anxiety attack that can last for hours or days? Is this typical? I've been seeing a psychiatrist for 18 years and am on medication, but have had terrible fatigue problems off and on throughout th
Hello. : Hello. I can't tell you what to do for your condition. However, when you have an anxiety attack, your body is going into full fight or flight mode with release of activating hormones. It causes the body to become exhausted. It is kind of like isaac newton's explanation of gravity, whatever goes up, must come down. The same can be said for an organism, including people. After we have been in high gear, we can become exhausted, especially if we have low reserves. This can cause exhaustion. There are certainly other medications that your doctor can consider. However, you might wish to get a comprehensive physical exam to determine why your energy reserves are so low. Ensure you don't have hormonal issues or vitamin deficiencies etc. Take care. ...Read moreSee 1 more doctor answer
I was just recently tested and had a 107 heart rate.I take medications for depression anxiety and bipolar. Could those effect it?
YES: Please check with a prescribing physician.Get a more detailed answer ›
I've been diagnosed with major depression and generalized anxiety disorder, taking celexa (citalopram) on and off. I want to have a baby next year. Any advice?
I've been on birthcontrol for many years straight, should I get off of it soon? Is it a health risk? I take tiliafe along w all my other meds...
I was put on 50 seroquel for insomnia by my psychiatrist as well as 10 mg Prozac daily for anxiety and depression. I started these meds two days ago. My anxiety is at an all time high now bc if the strange forced sedation with the seroquel. What can ?
Seroquel (quetiapine) s/e?: See your psychiatrist to assess for side effects asap. Seroquel (quetiapine) can cause a physical restlessness with pacing, "restless legs" type of agitation that is often mistaken for "anxiety." This side effect can be treated, but needs to be evaluated by your doc face- to- face. Ask your psychiatrist to assess for this side effect and if present to consider a lower dose or specific med to help with this. ...Read moreSee 3 more doctor answers
I have depression and anxiety and on the pill- low dose am taking meds for them if i'm pregnant could that be bad for the baby? Side effects?
Pills & pregnancy: If pregnant you would not want to be on birth control pills. Effects of medicines for depression & anxiety on pregnancy, depend on the medicines. This is a risk to benefit discussion to have with your psychiatrist & ob. Many antidepressants are relatively safe, esp. Compared to having a very depressed mom! talk with your doctors; more info also at http://tinyurl.Com/9mfnrxl. ...Read more
Too tired and sleepy all the time:( dear doc I have been having this problem for awhile now, like years to be honestand i think maybe its my medications that I have to take daily, i'm 46 yrs old ad a female and have several health issues, here they are: d
Both : Both your medical conditions, your psychiatric conditions and your medications could be contributing to your exhaustion. Dont' know when the last time your thyroid, carnitine and vitamin d levels were checked there are three common issues that can cause problems with fatigue. If these have not been checked it would be a good place to start. Having your diabetes well controlled is also very important. Ask your psychiatrist to assess you for atypical depression as it may respond well to a medication like wellbutrin (bupropion) if present. ...Read more
I have mental health issues schizophrenia and I was wondering if that could cause fasculations all around the entire body for two weeks now?
No,but your: medications could,assuming you are being treated.Talk to your Psychiatrist. ...Read more
I am on day three of paroxitine 10 mg. I have had increased anxiety and restlessness as my only side effect. If none really bad by now will there be?
Paroxetine Effects: I understand your Anxiety Paroxetine is used to treat depression and anxiety See a Psychiatrist to understand your depression, stressors affecting you, need for Paroxetine, benefits, side effects, dosage, and Benefits of Therapy to resolve conflicts, improve functioning at work and personal life, to overcome anxiety and depression. Relax by Breathing Relaxation, Visual Imagery, and Meditation ...Read more
I have severe OCD of health issues and am also facing an auto immune diagnosis I can't stop crying and basixally planning my funeral I have tried Zoloft (sertraline) and Prozac nit working any advice?
Talk w/therapist: First, you need to know that an autoimmune diagnosis can be serious, but is not an automatic death sentence. Second, please know that medications do not replace the benefit of talking regularly with a skilled psychotherapist -- you should look for one who's comfortable with people going through medical procedures & what that's like. This could certainly be a psychiatrist if s/he does therapy! ...Read moreSee 2 more doctor answers
Benzodiazepines: Benzodiazepine is not the first line of treatment for just an anxiety. A thorough psychaitric evaluation is necessary to inform diagnosis and choice of treament. Past history of addiction to alcohol and other drugs except benzos, is not an exclusive criteria for the use of benzos for treating panic disorders. ...Read moreSee 1 more doctor answer
Today is day 14 on escitalopram 10 mg. I had a lot of side effects the first week but now I haven't had any anxiety. Can it already be working?
- Talk to a doctor live online for free
- I was on a sertaline anti depressant and now have wait gain issues
- I was abused as a child could it be causing my health problems now
- I have a low grade fever but no other symptoms how long should i wait at home
- Ask a doctor a question free online
- My parents are worried about my health now that i have myositis why is it bad
- My parents are worried about my health now that i have insulinoma why is it bad
- What does it mean if i have protein in my urine is that a serious health issue?
- Talk to a psychiatrist online for free